کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4597183 1336204 2011 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Algebraic geometric codes on anticanonical surfaces
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Algebraic geometric codes on anticanonical surfaces
چکیده انگلیسی

Algebraic geometric codes (or AG codes) provide a way to correct errors that occur during the transmission of digital information. AG codes on curves have been studied extensively, but much less work has been done for AG codes on higher dimensional varieties. In particular, we seek good bounds for the minimum distance.We study AG codes on anticanonical surfaces coming from blow-ups of P2 at points on a line and points on the union of two lines. We can compute the dimension of such codes exactly due to known results. For certain families of these codes, we prove an exact result on the minimum distance. For other families, we obtain lower bounds on the minimum distance.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Pure and Applied Algebra - Volume 215, Issue 4, April 2011, Pages 496-510